skip to main content
Resultados 1 2 3 4 5 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Dictionary of lie algebras and superalgebras
Material Type:
Livro
Adicionar ao Meu Espaço

Dictionary of lie algebras and superalgebras

L. Frappat (Luc) A Sciarrino (Antonino); P Sorba (Paul)

San Diego ; Academic Press, London 2000

Localização: IF - Instituto de Física    (512.55 F838d ) e outros locais(Acessar)

2
Infinite Dimensional Algebras and Quantum Integrable Systems
Infinite Dimensional Algebras and Quantum Integrable Systems
Material Type:
Livro
Adicionar ao Meu Espaço

Infinite Dimensional Algebras and Quantum Integrable Systems

International Conference on Mathematical Physics Petr P Kulish; Nenad Manojlovic; Henning Samtleben

Basle Birkhäuser Basel 2005

Acesso online. A biblioteca também possui exemplares impressos.

3
Infinite dimensional Lie superalgebras
Material Type:
Livro
Adicionar ao Meu Espaço

Infinite dimensional Lie superalgebras

Bakhturin, ëIìU. A.

Berlin New York W. de Gruyter 1992

Localização: IF - Instituto de Física    (512.55 B151i ) e outros locais(Acessar)

4
Modular interfaces modular Lie algebras, quantum groups, and Lie superalgebras
Material Type:
Livro
Adicionar ao Meu Espaço

Modular interfaces modular Lie algebras, quantum groups, and Lie superalgebras

Vyjayanthi Chari; Ivan B Penkov 1957- (Ivan Boyanov); Richard E Block; Conference in honor of Richard E Block (1995 Reverside, US)

Providence, RI American Mathematical Society International Press c1997

Localização: IME - Inst. Matemática e Estatística    (QA236.C C473m )(Acessar)

5
The full set of unitarizable highest weight modules of basic classical Lie superalgebras
Material Type:
Livro
Adicionar ao Meu Espaço

The full set of unitarizable highest weight modules of basic classical Lie superalgebras

Hans Plesner Jakobsen 1949-

Providence, RI American Mathematical Society c1994

Localização: ICMC - Inst. Ciên. Mat. Computação    (00-02 Mem v.532 ex.1 ) e outros locais(Acessar)

6
Representations of shifted Yangians and finite W-algebras
Material Type:
Livro
Adicionar ao Meu Espaço

Representations of shifted Yangians and finite W-algebras

Jonathan Brundan 1970- A. S Kleshchëv (Aleksandr Sergeevich)

Providence, R.I. American Mathematical Society 2008

Localização: ICMC - Inst. Ciên. Mat. Computação    (00-02 MEMOIRS n.918 ) e outros locais(Acessar)

7
Classification and identification of Lie algebras
Material Type:
Livro
Adicionar ao Meu Espaço

Classification and identification of Lie algebras

Libor Snobl 1976- author Pavel Winternitz author; Centre de Recherches Mathematiques

Providence Ams 2014

Localização: IME - Inst. Matemática e Estatística    (QA236 S673c e.2 )(Acessar)

8
Locally finite root systems
Material Type:
Livro
Adicionar ao Meu Espaço

Locally finite root systems

Ottmar Loos Erhard Neher 1949-

Providence, R.I. American Mathematical Society c2004

Localização: ICMC - Inst. Ciên. Mat. Computação    (00-02 Memoirs n.811 ) e outros locais(Acessar)

9
Material Type:
Recurso Textual
Adicionar ao Meu Espaço

Papers based on the Workshop on Infinite Dimensional Algebras and Their Applications to Quantum Integrable Systems : Faro, Portugal, 23-27 July 2007

A Fring (Andreas); Workshop on Infinite Dimensional Algebras and their Applications to Quantum Integrable Systems (2007 : Faro, Portugal)

Bristol, UK : IOP Pub. c2008

Localização: IF - Instituto de Física    (J.Phys.A v.41 n.19 2008 )(Acessar)

10
Material Type:
Artigo
Adicionar ao Meu Espaço

Nonhomogeneous subalgebras of Lie and special Jordan superalgebras

Bremner, Murray R.; Peresi, Luiz A. Universidade De São Paulo

JOURNAL OF ALGEBRA, v.322, n.6, p.2000-2026, 2009

ACADEMIC PRESS INC ELSEVIER SCIENCE 2009

Acesso online

Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (259)
  2. Livros  (18)
  3. Dissertações  (18)
  4. Produções Técnicas  (8)
  5. Outros  (5)
  6. Anais de Congresso  (4)
  7. Resenhas  (3)
  8. Produções Acadêmicas  (3)
  9. Audiovisuais  (1)
  10. Recursos Textuais  (1)
  11. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de1997  (11)
  2. 1997Até2002  (25)
  3. 2003Até2008  (50)
  4. 2009Até2015  (129)
  5. Após 2015  (90)
  6. Mais opções open sub menu

Idioma 

  1. Inglês  (307)
  2. Português  (4)
  3. Chinês  (4)
  4. Francês  (2)
  5. Alemão  (1)
  6. Espanhol  (1)
  7. Japonês  (1)
  8. Mais opções open sub menu

Nome da Publicação 

  1. Journal Of Algebra  (58)
  2. arXiv.org  (41)
  3. Journal Of Geometry And Physics  (24)
  4. Advances in Mathematics  (13)
  5. Advances in mathematics (New York. 1965)  (12)
  6. Letters In Mathematical Physics  (8)
  7. Journal of Generalized Lie Theory and Applications  (7)
  8. Journal of Algebra and Its Applications  (6)
  9. Advances in Mathematical Physics  (6)
  10. Advances in Applied Clifford Algebras  (4)
  11. Mathematische Zeitschrift  (4)
  12. Algebras and Representation Theory  (4)
  13. Physics of Atomic Nuclei  (3)
  14. International Journal of Geometric Methods in Modern Physics  (3)
  15. São Paulo Journal of Mathematical Sciences  (2)
  16. Communications in Algebra  (2)
  17. Proceedings of the American Mathematical Society  (2)
  18. Asian-European Journal of Mathematics  (2)
  19. Transactions of the American Mathematical Society  (2)
  20. Journal of Statistical Mechanics  (1)
  21. Journal of Mathematical Physics  (1)
  22. Symmetry Integrability and Geometry-Methods and Applications  (1)
  23. Atas  (1)
  24. Comptes Rendus Mathématiques de l'Académie des Sciences. La Société Royale du Canada. Mathematical Reports of the Academy of Science. The Royal Society of Canada  (1)
  25. Developments and retrospectives in Lie theory: algebraic methods  (1)
  26. Proceedings of the Edinburgh Mathematical Society  (1)
  27. International Journal of Algebra and Computation  (1)
  28. Groups Geometry and Dynamics  (1)
  29. Groups, rings and group rings  (1)
  30. Journal of the European Mathematical Society  (1)
  31. International journal of modern physics b  (1)
  32. Siberian Mathematical Journal  (1)
  33. Mais opções open sub menu

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Futorny, V
  2. Shestakov, I
  3. Van Der Jeugt, Joris
  4. Liu, Wende
  5. Navarro, R.M.

Buscando em bases de dados remotas. Favor aguardar.